# SDR IPXA2014031982346

- Difficulty date: March 4, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Clip
- Part number: ARB33092SAAU
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING LOWER STRINGER CLIP CRACKED THRU FUEL ACCESS HOLE 634AT XORS 402, STGR 37.  R & R STRINGER CLIP.
